On f -planar mappings of affine-connection spaces with infinite dimension

Josef Mikeš; Sándor Bácsó; Josef Zedník

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1997)

  • Volume: 36, Issue: 1, page 157-162
  • ISSN: 0231-9721

How to cite

top

Mikeš, Josef, Bácsó, Sándor, and Zedník, Josef. "On $f$-planar mappings of affine-connection spaces with infinite dimension." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 36.1 (1997): 157-162. <http://eudml.org/doc/23641>.

@article{Mikeš1997,
author = {Mikeš, Josef, Bácsó, Sándor, Zedník, Josef},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {affine connection; geodesic mapping; -planar mappings},
language = {eng},
number = {1},
pages = {157-162},
publisher = {Palacký University Olomouc},
title = {On $f$-planar mappings of affine-connection spaces with infinite dimension},
url = {http://eudml.org/doc/23641},
volume = {36},
year = {1997},
}

TY - JOUR
AU - Mikeš, Josef
AU - Bácsó, Sándor
AU - Zedník, Josef
TI - On $f$-planar mappings of affine-connection spaces with infinite dimension
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1997
PB - Palacký University Olomouc
VL - 36
IS - 1
SP - 157
EP - 162
LA - eng
KW - affine connection; geodesic mapping; -planar mappings
UR - http://eudml.org/doc/23641
ER -

References

top
  1. Bácsó S., Verhócki L., E1-planar mappings on spaces of affine connection without torsion, Publ. Math. 37, 1-2 (1990), 131-136. (1990) MR1063665
  2. Fomin V. E., On differential geometry with infinite dimension, Trudy Sem. Kaf. Geometrii, 7, Kazan’, Kazan’sk. gos. Univ. (1974). (1974) MR0400284
  3. Fomin V. E., On the infinite dimensional space of constant curvature, Trudy Sem. Kaf. Geometrii, 8, Kazan’, Kazan’sk. gos. Univ. (1975). (1975) MR0431250
  4. Levi-Civita T., Sulle transformationi delle equazioni dinamiche, Ann. Mat. Milano 24, 2 (1896), 255-300. Zbl27.0603.04
  5. Mikeš J., On F- and f-planar mappings, transformations, and deformations, Geom. of Generalized Spaces, Penza (1992), 60-65 (1992) Zbl0632.53020MR1265508
  6. Mikeš J., Geodesic mappings of affine-connected and Riemannian spaces, J. of Math. Sci., New York, 1996. (1996) Zbl0866.53028MR1384327
  7. Sinyukov N. S., Geodesic mapping of Riemannian spaces, Nauka, Moscow, 1979. (1979) Zbl0637.53020MR0552022
  8. Yano K., Union curves and subpaths, Math, J., 1 (1948), 51-59. (1948) Zbl0041.09501MR0028090

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.